# SDR CA090121002

- Difficulty date: January 19, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Lkheed 382G
- Aircraft time: 39,787 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 3850201
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTING, THE ACFT SUFFERED A CENTER WINDSHIELD OUTER PANE FAILURE. THE CREW REDUCED CABIN PRESSURE AND THE ACFT RETURNED TO POINT OF DEPARTURE AND LANDED WITHOUT FURTHER PROBLEM. MX REPLACED THE CTR WINDSHIELD AND THE ACFT WAS RETURNED TO SERVICE.
